<  Back to the Polytechnique Montréal portal

Classical solution shape functions in the finite element analysis of circular and annular plates

Aouni A. Lakis and A. Selmane

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30317/
Journal Title: International Journal for Numerical Methods in Engineering (vol. 40, no. 6)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0207(19970330)40:6<969::aid-nme104>3.0.co;2-#
Official URL: https://doi.org/10.1002/%28sici%291097-0207%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Lakis, A. A., & Selmane, A. (1997). Classical solution shape functions in the finite element analysis of circular and annular plates. International Journal for Numerical Methods in Engineering, 40(6), 969-990. https://doi.org/10.1002/%28sici%291097-0207%2819970330%2940%3a6%3c969%3a%3aaid-nme104%3e3.0.co%3b2-%23

Statistics

Dimensions

Repository Staff Only

View Item View Item